how would you know if you were allergic to Zoloft?
18 Nov 2011
Seek medical attention right away if any of these SEVERE side effects occur when using Zoloft:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue)
18 Nov 2011
Hi, by allergic you might mean adverse, not normal, common side effects. You might if you could add to your question and mention what you feel the symptons are. Theres a number that are considered to be serious, almost severe, loss of memory, rage, severe anxiety, stomach aches, etc. Most times when you feel a drug is not acting the way you believe it should be, in others words you really don't feel its acting the way it should, go with your instinct, and contact your doctor. Most side effects usually disappear within a few weeks of taking zoloft. I was on it for several years and did well on it. So, if you're worried, phone your doctor or pharmacist. Better to be safe, and it never hurts to ask. Best wishes to you,
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 29 Apr 2014
... the er had allergic reaction to zoloft so i was givin this please help hearts racing
3 answers • 7 May 2014
I have no allergies and am middle aged. Was placed on Zoloft and after 10 days broke out into hives and a rash. Was then placed on steroids and after ...
2 answers • 21 Oct 2014
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
The wife was given a prescription of peniciin for her absethed tooth. The husband is allergic to penicillin. Over night while sleeping next to each ...
1 answer • 5 days ago